# SDR SWIA200110212

- Difficulty date: September 20, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 21,594 hours, 28,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED A FLAP DISAGREEMENT AND FLAPS WOULD NOT FULLY RETRACT. RETURNED TO FAT. AIRCRAFT IN FOR C CHECK INSPECTION.  DETAILS FORTHCOMING.  UPDATE:  PULLED FCU, MEGGED WIRES TO BOTH INBOARD FLAP ACTUATORS. NO DEFECTS NOTED.  CHECKED ANNUNCIATORS FOR ANY FAULT CODES. RERACKED FCU. OPS CHECKED FLAP WITH NO FURTHER FAULTS NOTED AT THIS TIME.
